# SDR CA130328005

- Difficulty date: March 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 429
- Aircraft time: 1,304 hours
- Engine: Pwc PW207D
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 429310002101I
- Condition: Debonded
- Location: M/R Hub
- Part time: 99 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) MAIN ROTOR SHEAR BEARING WAS FOUND TO BE DEBONDED AT THE SPINDLE SHAFT.
